Title: Quantile regression with L1-regularization and Gaussian kernels
Authors: Shi, Lei ×
Huang, Xiaolin
Tian, Z
Suykens, Johan #
Issue Date: Apr-2014
Publisher: J.C. Baltzer AG
Series Title: Advances in Computational Mathematics vol:40 issue:2 pages:517-551
ISSN: 1019-7168
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
12-159.pdf Accepted 280KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science